Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 64, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Apr 15, 2011, 7:45 PM CDT for Caldwell County, Crittenden County, Livingston County, Kentucky. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2011, 7:45 PM CDT (00:45 UTC)
- Expired
- Apr 15, 2011, 7:54 PM CDT
- In force
- 9 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caldwell County, KY, Crittenden County, KY, Livingston County, KY
The radar
The Paducah radar (KPAH), 66 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 12:47 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 471 m²/s²
- 0-3 km storm-relative helicity
- 487 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
079
WUUS53 KPAH 160045
SVRPAH
KYC033-055-139-160115-
/O.NEW.KPAH.SV.W.0064.110416T0045Z-110416T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
745 PM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CALDWELL COUNTY IN WESTERN KENTUCKY...
CRITTENDEN COUNTY IN WESTERN KENTUCKY...
EAST CENTRAL LIVINGSTON COUNTY IN WESTERN KENTUCKY...
* UNTIL 815 PM CDT.
* AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SALEM..AND MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
SALEM...
MARION...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN OCCASIONALLY PRODUCE A TORNADO QUICKLY. BE PREPARED
TO IMPLEMENT YOUR TORNADO PLAN OF ACTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INDOORS. STAY TUNED TO
WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER
INFORMATION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY.
&&
LAT...LON 3716 8826 3736 8831 3746 8820 3747 8816
3747 8810 3749 8807 3750 8803 3731 8785
TIME...MOT...LOC 0046Z 239DEG 31KT 3729 8817
WIND...HAIL 60MPH 1.00IN
$$1 follow-up statement
040
WWUS53 KPAH 160054
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
754 PM CDT FRI APR 15 2011
KYC033-055-139-160104-
/O.CAN.KPAH.SV.W.0064.000000T0000Z-110416T0115Z/
CRITTENDEN KY-LIVINGSTON KY-CALDWELL KY-
754 PM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CALDWELL...EAST
CENTRAL LIVINGSTON AND CRITTENDEN COUNTIES IN WESTERN KENTUCKY IS
CANCELLED...
THE STORM HAS WEAKENED AS IS NO LONGER CONSIDERED SEVERE...THUS THE
WARNING HAS BEEN CANCELLED.
LAT...LON 3716 8826 3736 8831 3746 8820 3747 8816
3747 8810 3749 8807 3750 8803 3731 8785
TIME...MOT...LOC 0054Z 239DEG 31KT 3733 8810
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:45 PM CDT, 5 hours earlier.
Area forecast discussion, Apr 15, 2:45 PM CDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 245 PM CDT FRI APR 15 2011 .DISCUSSION... MANY CHALLENGES WITH THIS FORECAST PACKAGE. FIRST ARE THE NEAR TERM PRECIP CHANCES. ISOLATED CONVECTION HAS BEGUN IN FAR WESTERN PORTIONS OF THE PAH FORECAST AREA...WITH ALL BUT FAR EASTERN PORTIONS OF THE FA IN A TORNADO WATCH. SHOWERS AND STORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS THE REGION THROUGH THE LATE AFTERNOON HOURS. BETWEEN ONGOING CONVECTION THIS EVENING...AND WRAP AROUND MOISTURE PRODUCING SHOWERS LATE TONIGHT INTO SATURDAY...KEPT LIKELY POPS EAST FOR THUNDERSTORMS TO CHANCE POPS WEST FOR FOR SHOWERS THIS EVENING. AFTER MIDNIGHT...WITH THE FRONT TO OUR EAST ANY PRECIP SHOULD JUST BE LINGERING SHOWERS. WENT WITH CHANCE POPS NORTHEAST TO SLIGHT CHANCE POPS SOUTHWEST LATE TONIGHT AND SATURDAY MORNING...WITH POPS TAPERING OFF FROM SOUTHWEST TO NORTHEAST SATURDAY AFTERNOON. THERE WILL BE A BREAK IN THE PRECIPITATION CHANCES SATURDAY NIGHT INTO SUNDAY AS HIGH PRESSURE BUILDS ACROSS THE GULF COAST STATES. CONDITIONS WILL REMAIN COOL INTO SATURDAY NIGHT...BUT AS THE HIGH MOVES SOUTHEAST OF OUR AREA...A RETURN OF SOUTHERLY WINDS AND SUNSHINE WILL PROVIDE A NICE WARM UP ON SUNDAY. A WARM FRONT WILL LIFT NORTH OF OUR REGION ON SUNDAY...AND IT WILL LINGER NORTH OF THE PAH FA FOR THE EARLY PART OF THE WORK WEEK. THE FRONT WILL BE THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT...BUT WHERE THE SHOWERS AND STORMS WILL DEVELOP IS THE QUESTION. THE LAST COUPLE OF RUNS OF BOTH THE GFS AND ECMWF HAVE BEEN ALL OVER THE PLACE...AND FOR NOW KEPT SUNDAY NIGHT AND MONDAY DRY...WITH SLIGHT TO LOW CHANCE POPS MONDAY NIGHT INTO TUESDAY. THE 12Z RUNS OF THE GFS AND ECMWF DO HAVE VERY GOOD AGREEMENT FOR TUESDAY NIGHT...SHOWING LOW PRESSURE MOVING INTO THE GREAT LAKES REGION DRAGGING A COLD FRONT THROUGH THE FA. INCLUDED HIGH CHANCE POPS FOR TUESDAY NIGHT ACROSS THE ENTIRE AREA. AFTER THE FRONT PASSES...THE MODELS AGAIN DIVERGE...SO AT THIS TIME CHOSE TO KEEP CHANCE POPS THROUGH THE END OF THE FORECAST PERIOD UNTIL A CLEARER PICTURE EMERGES. IN THE NEAR TERM...LEANED MORE TOWARD THE SLIGHTLY WARMER MAV GUIDANCE FOR TONIGHT THROUGH SUNDAY...AND TOWARD THE COOLER MAV TEMPS FOR SUNDAY NIGHT. IN THE EXTENDED...OVERALL STAYED WITHIN A FEW DEGREES OF THE LATEST MEX GUIDANCE. && .AVIATION... STRATO-CU AND MVFR CIGS COVERED MUCH OF SOUTHEAST MISSOURI WITH HIGH LEVEL CLOUDS DEPARTING EAST OF THE MISSISSIPPI. KEPT CB/S FOR CONVECTIVE MENTION GIVEN UNCERTAINTY WITH RESPECT TO COVERAGE. WINDS WILL STAY SOUTH/SOUTHEAST THIS AFTERNOON...WITH GUSTS OVER 20 KTS CONTINUING. WINDS WILL VEER THIS EVENING WITH FRONTAL PASSAGE TO SOUTHWEST. OVERNIGHT...PROBABILITY FOR MVFR CIGS WILL INCREASE ESPECIALLY AFTER MIDNIGHT. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 15, 3:33 AM CDT, 16 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 333 AM CDT FRI APR 15 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-160845- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 333 AM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE FORECAST TODAY...SOME OF WHICH MAY BE SEVERE. CONVECTION SHOULD BE ONGOING IN THE MORNING...MOVING NORTHEAST ACROSS THE EVANSVILLE TRI STATE AND PENNYRILE REGIONS. ADDITIONAL DEVELOPMENT IS LIKELY IN THE WAKE OF THE MORNING CONVECTION... FROM LATE MORNING INTO THE AFTERNOON HOURS. STORMS WITH ROUND TWO COULD TAKE ON SUPERCELL CHARACTERISTICS...ESPECIALLY OVER SOUTHEAST MISSOURI...WESTERN KENTUCKY AND THE SOUTHERN TIP OF ILLINOIS. HAZARDS WILL INCLUDE LARGE HAIL...DAMAGING WINDS AND POSSIBLY TORNADOES. THE ALERT LEVEL WILL LARGELY DEPEND ON HOW UNSTABLE THE ATMOSPHERE CAN BECOME THROUGH THE DAY...AND IF UPPER LEVEL JET STREAM WINDS CAN LINE UP WITH THE AXIS OF DESTABILIZATION. STORM MOTION SHOULD BE NORTHEAST FROM 40 TO 50 MPH. LOCALLY HEAVY RAIN WILL ALSO BE A CONCERN TODAY. RAINFALL EARLIER THIS WEEK HAS GROUND CONDITIONS SATURATED IN SOME AREAS. THIS SYSTEM IS FORECAST TO BRING TO THE REGION 1 TO 1 1/2 INCHES OF RAINFALL...WHICH COULD CAUSE URBAN AND SMALL STREAM FLOOD CONCERNS ONCE AGAIN. FLOODING IS AGAIN OCCURRING ON MANY AREA RIVERS. PLEASE REFER TO THE FLOOD WARNINGS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NEXT WEEK...IT APPEARS THE WEATHER PATTERN WILL SET UP IN A MANNER FAVORABLE FOR PERIODS OF HEAVY RAIN. GIVEN THE VARIABILITY IN THE MODEL DATA...IT IS TOO SOON TO TELL WITH MUCH CONFIDENCE WHERE EXACTLY THE AXIS WILL SET UP. HOWEVER THE EFFECTS SHOULD BE FELT ACROSS PORTIONS OF BOTH THE MID MISSISSIPPI AND LOWER OHIO VALLEY REGIONS. FLOODING IS EXPECTED TO CONTINUE ON MANY AREA RIVERS. PLEASE REFER TO THE FLOOD WARNINGS FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY...ESPECIALLY THIS AFTERNOON. JP
In the hours before
Local storm report, Apr 15, 7:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
712 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL HENDRICKSON 36.90N 90.47W
04/15/2011 M0.88 INCH BUTLER MO TRAINED SPOTTER
NICKEL SIZED HAIL IN BUTLER CO. MISSOURI
0431 PM HAIL MARBLE HILL 37.30N 89.98W
04/15/2011 M0.75 INCH BOLLINGER MO EMERGENCY MNGR
EMA REPORTS VERY STRONG HAIL STORM NEARLY COVERING THE
GROUND.
0447 PM TORNADO KELSO 37.19N 89.55W
04/15/2011 SCOTT MO EMERGENCY MNGR
...POSSIBLE TOUCHDOWN...REPORTED BY OFF-DUTY POLICE
OFFICER.
0447 PM TSTM WND DMG ORAN 37.08N 89.65W
04/15/2011 SCOTT MO EMERGENCY MNGR
EM DIRECTOR REPORTS SHED DESTROYED AND DAMAGE TO THE
UNDER PINNING OF A DOUBLE WIDE NEAR ORAN ON 261.
0447 PM LIGHTNING 3 NE MORLEY 37.07N 89.57W
04/15/2011 SCOTT MO EMERGENCY MNGR
LIGHTING STRUCK A HOUSE ON COUNTY ROAD 449 BETWEEN MORLEY
AND SIKESTON CREATING A STRUCTURE FIRE.
0447 PM TORNADO CHAFFEE 37.18N 89.66W
04/15/2011 SCOTT MO EMERGENCY MNGR
...POSSIBLE TOUCHDOWN...DOUBLE-WIDE MOBILE HOME
DESTROYED.
0447 PM HAIL SCOTT CITY 37.22N 89.53W
04/15/2011 E1.00 INCH SCOTT MO TRAINED SPOTTER
0447 PM FUNNEL CLOUD E CHAFFEE 37.18N 89.66W
04/15/2011 SCOTT MO LAW ENFORCEMENT
CHAFFEE PD REPORTS A ROTATING FUNNEL CLOUD EAST OF
CHAFFEE MISSOURI
0450 PM HAIL SCOTT CITY 37.22N 89.53W
04/15/2011 M1.75 INCH SCOTT MO TRAINED SPOTTER
0455 PM HAIL CAPE GIRARDEAU 37.31N 89.55W
04/15/2011 M1.75 INCH CAPE GIRARDEAU MO BROADCAST MEDIA
PING PONG TO GOLF BALL SIZE HAIL REPORTED IN THE DOWNTOWN
AREA.
0500 PM HAIL 3 E CLINTON 36.67N 88.94W
04/15/2011 E0.75 INCH HICKMAN KY EMERGENCY MNGR
PEA TO PENNY SIZE HAIL
0504 PM HAIL NE CAPE GIRARDEAU 37.31N 89.55W
04/15/2011 M1.75 INCH CAPE GIRARDEAU MO TRAINED SPOTTER
SPOTTER REPORTS GOLF BALL SIZED HAIL IN CAPE GIRARDEAU
0504 PM HAIL W SCOTT CITY 37.22N 89.53W
04/15/2011 M1.00 INCH SCOTT MO TRAINED SPOTTER
SPOTTER DRIVING ALONG I-55 AT MILE MARKER 85 TOWARDS
SCOTT CITY REPORTS 1 INCH HAIL
0508 PM HAIL CAPE GIRARDEAU 37.31N 89.55W
04/15/2011 M1.00 INCH CAPE GIRARDEAU MO TRAINED SPOTTER
0515 PM TSTM WND GST 5 SE THEBES 37.16N 89.39W
04/15/2011 M60.00 MPH ALEXANDER IL TRAINED SPOTTER
0515 PM HAIL 2 S LOWES 36.86N 88.77W
04/15/2011 M0.88 INCH GRAVES KY TRAINED SPOTTER
LATE REPORT. NICKEL SIZE HAIL COVERING THE GROUND.
0519 PM HAIL MELBER 36.95N 88.73W
04/15/2011 M0.75 INCH GRAVES KY TRAINED SPOTTER
0520 PM HAIL 2 N BANDANA 37.20N 88.97W
04/15/2011 M1.75 INCH BALLARD KY TRAINED SPOTTER
REPORTED JUST NORTH OF TOWN.
0521 PM HAIL WINGO 36.64N 88.74W
04/15/2011 M0.75 INCH GRAVES KY EMERGENCY MNGR
EMA IN CALLOWAY COUNTY SAYS A SPOTTER IN GRAVES CO NEAR
WINGO IS REPORTING PENNY SIZED HAIL
0523 PM HAIL 5 E WARE 37.45N 89.30W
04/15/2011 E0.75 INCH UNION IL TRAINED SPOTTER
ALSO HAD 45 MPH WINDS
0524 PM TSTM WND GST 5 W DU QUOIN 38.00N 89.33W
04/15/2011 M64.00 MPH PERRY IL EMERGENCY MNGR
PEA SIZE HAIL REPORTED WITH THE STORM. LOCATION IS NEAR
THE INTERSECTION OF HWYS 152 AND 157.
0528 PM HAIL MOUND CITY 37.09N 89.16W
04/15/2011 E1.00 INCH PULASKI IL EMERGENCY MNGR
ALSO HAD DIME SIZE HAIL WEST SIDE OF MOUNDS
0530 PM TSTM WND GST 5 SE THEBES 37.16N 89.39W
04/15/2011 M60.00 MPH ALEXANDER IL TRAINED SPOTTER
THINGS BLOWN OVER IN YARDS. DOWNED TREE LIMBS.
0533 PM HAIL MERMET 37.27N 88.85W
04/15/2011 E1.00 INCH MASSAC IL EMERGENCY MNGR
0534 PM HAIL 7 E PINCKNEYVILLE 38.08N 89.26W
04/15/2011 M0.88 INCH PERRY IL TRAINED SPOTTER
0536 PM HAIL 3 S CARBONDALE 37.68N 89.22W
04/15/2011 M0.88 INCH JACKSON IL EMERGENCY MNGR
EMA IN CARBONDALE REPORTS NICKEL HAIL 3 MILES SOUTH OF
CARBONDALE.
0536 PM HAIL VIENNA 37.41N 88.89W
04/15/2011 M0.88 INCH JOHNSON IL EMERGENCY MNGR
0536 PM HAIL ULLIN 37.28N 89.18W
04/15/2011 E1.00 INCH PULASKI IL EMERGENCY MNGR
0540 PM HAIL 5 N VIENNA 37.49N 88.89W
04/15/2011 M0.88 INCH JOHNSON IL TRAINED SPOTTER
HAIL COVERING THE GROUND.
0540 PM HAIL 1 S CARBONDALE 37.71N 89.22W
04/15/2011 M1.00 INCH JACKSON IL TRAINED SPOTTER
0542 PM HAIL 10 SW MARION 37.63N 89.07W
04/15/2011 E1.00 INCH WILLIAMSON IL TRAINED SPOTTER
0542 PM HAIL BARDWELL 36.87N 89.01W
04/15/2011 M0.75 INCH CARLISLE KY TRAINED SPOTTER
DIME SIZE HAIL REPORTED BETWEEN BARDWELL AND MELBURN.
0545 PM TSTM WND GST WEST FRANKFORT 37.90N 88.93W
04/15/2011 E60.00 MPH FRANKLIN IL TRAINED SPOTTER
WIND GUSTS ESTIMATED 50 TO 60 MPH WITH DIME SIZE HAIL
REPORTED WITH THE STORM.
0546 PM HAIL CARTERVILLE 37.76N 89.08W
04/15/2011 M0.75 INCH WILLIAMSON IL EMERGENCY MNGR
0547 PM HAIL CARTERVILLE 37.76N 89.08W
04/15/2011 M0.75 INCH WILLIAMSON IL AMATEUR RADIO
0547 PM TSTM WND GST CARTERVILLE 37.76N 89.08W
04/15/2011 E70.00 MPH WILLIAMSON IL TRAINED SPOTTER
ONE HALF INCH HAIL REPORTED WITH THE STORM.
0547 PM TSTM WND GST MARION 37.73N 88.94W
04/15/2011 M60.00 MPH WILLIAMSON IL LAW ENFORCEMENT
DIME SIZE HAIL REPORTED WITH THE STORM AT THE
INTERSECTION OF HWYS 143 AND INTERSTATE 57.
0548 PM HAIL CAMBRIA 37.78N 89.11W
04/15/2011 M0.75 INCH WILLIAMSON IL TRAINED SPOTTER
HAIL COVERING THE GROUND. VERY STRONG WINDS REPORTED WITH
THE STORM.
0549 PM HAIL CARTERVILLE 37.76N 89.08W
04/15/2011 M1.00 INCH WILLIAMSON IL AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND AT INTERSECTION OF
GRAND AVENUE AND DENT STREET.
0551 PM HAIL HURST 37.84N 89.14W
04/15/2011 M0.88 INCH WILLIAMSON IL TRAINED SPOTTER
WIND GUST 45 MPH. TREES BENDING.
0553 PM HAIL 3 W MARION 37.73N 89.00W
04/15/2011 M1.00 INCH WILLIAMSON IL TRAINED SPOTTER
QUARTER SIZE HAIL WITH WIND GUSTS ESTIMATED 50 TO 60 MPH.
0553 PM HAIL MARION 37.73N 88.94W
04/15/2011 M1.00 INCH WILLIAMSON IL TRAINED SPOTTER
MEASURED 60 MPH WINDS ASSOCIATED WITH THIS STORM.
0554 PM HAIL CUNNINGHAM 36.92N 88.91W
04/15/2011 M1.00 INCH CARLISLE KY TRAINED SPOTTER
QUARTER SIZE HAIL AND WIND GUST 50 MPH ASSOCIATED WITH
THIS STORM.
0556 PM HAIL CRAB ORCHARD 37.73N 88.80W
04/15/2011 M0.88 INCH WILLIAMSON IL TRAINED SPOTTER
0559 PM HAIL ZEIGLER 37.90N 89.05W
04/15/2011 M2.00 INCH FRANKLIN IL LAW ENFORCEMENT
GOLF BALL TO HEN EGG SIZE HAIL REPORTED. REPORT FROM 911
CENTER.
0559 PM HAIL HERRIN 37.80N 89.03W
04/15/2011 M0.75 INCH WILLIAMSON IL TRAINED SPOTTER
DIME SIZE HAIL REPORTED ON NORTH SIDE OF TOWN WITH WIND
GUSTS ESTIMATED 50 TO 60 MPH. HAIL COVERING GROUND.
0600 PM TSTM WND GST WOODLAWN 38.33N 89.04W
04/15/2011 E50.00 MPH JEFFERSON IL TRAINED SPOTTER
40 TO 50 MPH WINDS AND PEA SIZE HAIL
0603 PM HAIL MARION 37.73N 88.94W
04/15/2011 M1.00 INCH WILLIAMSON IL TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED NEAR THE COMMUNITY OF JOHNSON
CITY.
0604 PM HAIL CHRISTOPHER 37.97N 89.05W
04/15/2011 M0.88 INCH FRANKLIN IL TRAINED SPOTTER
NICKLE SIZE HAIL WITH WIND GUSTS ESTIMATED 30 TO 40 MPH
ASSOCIATED WITH THE STORM.
0605 PM HAIL WEST FRANKFORT 37.90N 88.93W
04/15/2011 M0.88 INCH FRANKLIN IL TRAINED SPOTTER
0606 PM HAIL ENERGY 37.78N 89.03W
04/15/2011 M0.88 INCH WILLIAMSON IL TRAINED SPOTTER
NICKLE SIZE HAIL REPORTED WITH THE STORM.
0610 PM HAIL THOMPSONVILLE 37.91N 88.76W
04/15/2011 M1.00 INCH FRANKLIN IL TRAINED SPOTTER
WIND GUSTS 50 MPH REPORTED WITH THE STORM.
0613 PM HAIL ROUND KNOB 37.22N 88.73W
04/15/2011 M0.88 INCH MASSAC IL TRAINED SPOTTER
0614 PM HAIL 7 W HARRISBURG 37.74N 88.68W
04/15/2011 E0.75 INCH SALINE IL TRAINED SPOTTER
0623 PM HAIL MERMET 37.27N 88.85W
04/15/2011 M0.88 INCH MASSAC IL TRAINED SPOTTER
0625 PM HAIL GAGE 36.99N 88.89W
04/15/2011 M1.00 INCH BALLARD KY TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED BETWEEN GAGE AND KEVIL.
0629 PM HAIL GALATIA 37.84N 88.61W
04/15/2011 M0.75 INCH SALINE IL AMATEUR RADIO
DIME SIZE HAIL REPORTED.
0631 PM HAIL WEST PADUCAH 37.08N 88.74W
04/15/2011 M1.00 INCH MCCRACKEN KY NWS EMPLOYEE
QUARTER SIZE HAIL REPORTED AT NATIONAL WEATHER SERVICE
OFFICE.
0631 PM HAIL METROPOLIS 37.15N 88.71W
04/15/2011 M0.75 INCH MASSAC IL TRAINED SPOTTER
0632 PM HAIL WEST PADUCAH 37.08N 88.74W
04/15/2011 M0.75 INCH MCCRACKEN KY EMERGENCY MNGR
DIME SIZE HAIL REPORTED JUST WEST OF AIRPORT.
0639 PM HAIL PADUCAH 37.07N 88.64W
04/15/2011 M1.50 INCH MCCRACKEN KY NWS EMPLOYEE
0640 PM HAIL METROPOLIS 37.15N 88.71W
04/15/2011 M1.00 INCH MASSAC IL TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED.
0642 PM HAIL MCLEANSBORO 38.09N 88.53W
04/15/2011 M0.75 INCH HAMILTON IL EMERGENCY MNGR
DIME SIZE HAIL REPORTED WITH WIND GUSTS ESTIMATED 50 MPH.
0644 PM HAIL HARRISBURG 37.74N 88.55W
04/15/2011 M0.88 INCH SALINE IL EMERGENCY MNGR
REPORTED ON THE WEST SIDE OF TOWN.
0645 PM HAIL SYMSONIA 36.90N 88.51W
04/15/2011 M0.75 INCH GRAVES KY TRAINED SPOTTER
DIME SIZE HAIL REPORTED.
0647 PM HAIL MELBER 36.95N 88.73W
04/15/2011 M0.75 INCH GRAVES KY TRAINED SPOTTER
DIME SIZE HAIL REPORTED.
0649 PM HAIL METROPOLIS 37.15N 88.71W
04/15/2011 M1.00 INCH MASSAC IL TRAINED SPOTTER
0654 PM HAIL 5 NW PADUCAH 37.12N 88.70W
04/15/2011 M0.75 INCH MCCRACKEN KY EMERGENCY MNGR
DIME SIZE HAIL REPORTED ALONG NOBLE ROAD.
&&
SMITTYLocal storm report, Apr 15, 7:18 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
718 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL HICKORY 36.82N 88.65W
04/15/2011 M1.00 INCH GRAVES KY TRAINED SPOTTER
TORRENTIAL RAIN REPORTED WITH THE STORM.
&&
SMITTYLocal storm report, Apr 15, 7:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
724 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 6 E SMITHLAND 37.14N 88.29W
04/15/2011 M1.00 INCH LIVINGSTON KY TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED NEAR THE COMMUNITY OF BURHAM.
&&
SMITTYLocal storm report, Apr 15, 7:29 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
729 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL ALBION 38.38N 88.06W
04/15/2011 M0.25 INCH EDWARDS IL TRAINED SPOTTER
&&
SMITTYLocal storm report, Apr 15, 7:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
734 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL REIDLAND 37.01N 88.53W
04/15/2011 M0.75 INCH MCCRACKEN KY TRAINED SPOTTER
DIME SIZE HAIL REPORTED COMMUNITY WIDE.
&&
SMITTYLocal storm report, Apr 15, 7:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
745 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL WEST FRANKFORT 37.90N 88.93W
04/15/2011 M1.00 INCH FRANKLIN IL TRAINED SPOTTER
&&
JAYSONWThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:10 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston, Lyon | 35 min |
| Apr 15, 7:14 PM CDT | Severe Thunderstorm Warning | PAH | Graves, Marshall | 13 min |
| Apr 15, 7:41 PM CDT | Tornado Warning | PAH | Calloway, Trigg | 34 min |
| Apr 15, 8:13 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Trigg | 32 min |
| Apr 15, 8:33 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Trigg | 27 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.